# SDR AALA20040223

- Difficulty date: February 12, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFW - INTERIOR EMERGENCY EXIT LIGHT AT SEATS 31 THROUGH 40HJ INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY EXIT LIGHTS AT SEATS 31 THROUGH 40HJ.  SYSTEM GROUND CHECKED NORMAL OPERATION.
